# SDR DHL200080405C

- Difficulty date: March 29, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP NR 2 SLIDING COVER HINGE BROKEN.  REMOVED AND REPLACED WITH NEW HINGE IAW  SRM 51-1-21A, 51-1-8, 51-1-21.
